# SDR 00108

- Difficulty date: September 2, 2003
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 11,063 hours, 10,805 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 0000
- Part serial: 0000
- Condition: Active
- Location: Cockpit
- Part time: 11,063 hours, 10,805 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED THAT THE AIRCRAFT LOST CABIN PRESSURE AND REQUESTED EMERGENCY DECENT, AFTER DECENT THE CREW NOTED THAT THE DUMP VALVE WAS IN DUMP POSTION, RESET SWITCH TO NORMAL POSTION AND CABIN BEGAN PRESSURIZE. NO MAINTENANCE REQUIRED.(CLOSED)
